MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L14MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L14MM; SCREW, FIXATION, BONE
Catalog Number 657314
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was implanted.
 
Event or Problem Description
As reported: "a plastic film was found to covering screws in the loan sets caddy which had to be removed prior to implantation.Surgeon decided to continue on with procedure no replacements were asked for or sort." procedure was completed successfully with no adverse consequences or surgical delay reported.

Brand Name
LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8974171
Report Number0008031020-2019-01258
Device Sequence Number10839076
Product Code HWC
UDI-Device Identifier07613327086843
UDI-Public07613327086843
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number657314
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1